Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had rash on the penis. Applied antibiotic cream, wound healed but formed a scar. Suggestions?

hey doctor , a few days ago after sex the next morning i had a painful red spotting rash on my foreskin .. it was generally on the head and shaft and a little developed with in a few hours. after a day the rash started turning black and a wound healing type scabs started forming and now it looks like a healed wound from an abrasion. on peeling it oozes liquid but now on peelings accidentally it shows the same sight a healed wound show.. please put your insight on this. also the day i discovered the rash i applied antibiotic corticosteroid topical cream on it
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Welcome to HCM and hanks for your query.
It looks like you have infection of the foreskin and may be glans.
The steroid has worsened the situation based on the description.
It is better to use antibacterial creams like soframycin/ bacitracin and maintain hygiene.
If it does not improve, it is wise to consult a surgeon/ urologist.
Get well soon,
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor